Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... worse with time. I was an active person that now has to be carried up the stairs-wheelchair at times and terrible pain everywhere! Mostly joints. ...
8 answers • 28 Oct 2009
... Simvastatin and now my neuropathy symptoms are out of control! I stopped taking the drug but am afraid that I have done real damage. Are there ...
1 answer • 14 Feb 2010
will it go away once the medication is stopped? I have idiopathic severe peripheral neuropathy that the symptomand I have not taken any ergots since ...
1 answer • 4 May 2010
I am a periphial neuropathy patient..has a change from statin drugs to Octacosanol helped the neuropathy problem? My feet are getting considerably ...
1 answer • 18 Jul 2010
My doctor prescribed me a one a day dose of Topamax 25mg, to ease the itchness on my skin, caused by a kind of Peripheral neuropathy.
1 answer • 11 Feb 2012